Large deviations probabilities for random walks in the absence of finite expectations of jumps

Borovkov, A.A.
March 2003
Probability Theory & Related Fields;2003, Vol. 125 Issue 3, p421
Academic Journal


Related Articles

  • One-sided local large deviation and renewal theorems in the case of infinite mean. Doney, R. A. // Probability Theory & Related Fields;1997, Vol. 107 Issue 4, p451 

    Summary. If {S[sub n] ,n≧0} is an integer-valued random walk such that S[sub n] /a[sub n] converges in distribution to a stable law of index α∈ (0,1) as n→ ∞, then Gnedenko’s local limit theorem provides a useful estimate for P{S[sub n] =r} for values of r such...

  • AVAILABILITY ANALYSIS OF PERIODICALLY INSPECTED SYSTEMS WITH RANDOM WALK MODEL. Lirong Cui; Xie, M. // Journal of Applied Probability;Dec2001, Vol. 38 Issue 4, p860 

    Investigates the instantaneous availability of a system maintained under periodic inspection using random walk models. Importance of system availability to reliability-related decision making; Discussion of two common situations and assumptions; Definition of the random walk model for a...

  • Veraverbeke's theorem at large: on the maximum of some processes with negative drift and heavy tail innovations. Barbe, Ph.; McCormick, W. // Extremes;Mar2011, Vol. 14 Issue 1, p63 

    Veraverbeke's (Stoch Proc Appl 5:27-37, ) theorem relates the tail of the distribution of the supremum of a random walk with negative drift to the tail of the distribution of its increments, or equivalently, the probability that a centered random walk with heavy-tail increments hits a moving...

  • Asymptotic Behaviour for Random Walks in Random Environments. Alili, S. // Journal of Applied Probability;Jun99, Vol. 36 Issue 2, p334 

    Presents information on a study which considered the limit theorems for a random walk in a random environment (RWIRE). Recurrence-transience criteria; Limit theorem for a RWIRE with positive drift; Ergodic environments.

  • Rates of convergence of random walk on distance regular graphs. Belsley, Eric David // Probability Theory & Related Fields;1998, Vol. 112 Issue 4, p493 

    When run on any non-bipartite q-distance regular graph from a family containing graphs of arbitrarily large diameter d, we show that d steps are necessary and sufficient to drive simple random walk to the uniform distribution in total variation distance, and that a sharp cutoff phenomenon...

  • An effective criterion for ballistic behavior of random walks in random environment. Sznitman, Alain-Sol // Probability Theory & Related Fields;2002, Vol. 122 Issue 4, p509 

    We investigate multi-dimensional random walks in random environment. Specifically, we provide an effective criterion which can be checked by inspection of the environment in a finite box, and implies a ballistic strong law of large numbers, a central limit theorem and several large deviation...

  • Algorithm to determine the optimal parameters of a polynomial Wiener filter-extrapolator for nonstationary stochastic processes observed with errors. Atamanyuk, I. P. // Cybernetics & Systems Analysis;Mar2011, Vol. 47 Issue 2, p305 

    The apparatus of canonical expansions of stochastic processes is used to obtain an algorithm to determine the optimal parameters of a discrete polynomial Wiener filter-extrapolator for nonstationary stochastic processes with errors.

  • A Note on the Ruin Probability in the Delayed Renewal Risk Model. Chun Su; Qihe Tang // Southeast Asian Bulletin of Mathematics;2005, Vol. 29 Issue 5, p969 

    Veraverbeke (1977, Stochastic Processes Appl. 5, no. 1, 27-37) and Embrechts and Veraverbeke (1982, Insurance Math. Econom. 1, no. 1, 55-72) obtained that there is a simple asymptotic relation for the ruin probability in the renewal risk model under the assumption that the claim size is heavy...

  • Random Walk on the Incipient Infinite Cluster for Oriented Percolation in High Dimensions. Barlow, Martin T.; Járai, Antal A.; Kumagai, Takashi; Slade, Gordon // Communications in Mathematical Physics;Feb2008, Vol. 278 Issue 2, p385 

    We consider simple random walk on the incipient infinite cluster for the spread-out model of oriented percolation on $${\mathbb{Z}}^{d} \times {\mathbb{Z}}_+$$ . In dimensions d > 6, we obtain bounds on exit times, transition probabilities, and the range of the random walk, which establish that...

  • Editorial introduction. Miyazawa, Masakiyo; Zhao, Yiqiang // Queueing Systems;Jun2013, Vol. 74 Issue 2/3, p105 

    An introduction is presented in which the editors discuss various reports within the issue on topics including tail asymptotic behaviors of two-dimensional reflecting random walks, general dimensional reflecting process and large scale system for telecommunications.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics